# SDR SWIA20230928002

- Difficulty date: August 2, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FS409.0+128-FS559.0 LEFT SILL HAS CORROSION IN VARIOUS AREAS   (C-CHECK RO 9/26/2023)   REPAIRED CORROSION AT VARIOUS AREAS ON THE MAIN CABIN INTERIOR, LEFT SIDE FLOOR SILL BETWEEN FS 409.00+128 - FS 559.00 REF REO 601R-53-41-666 REV -C DATED 2012-11-06, REO 601R-53-41-3184 REV--, DATED 2023-08-25. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS. LEAK CHECK GOOD
